MathSciNet Relay Station
MathSciNet bibliographic data
MR776398 28A12 (60J65)
Taylor, S. James; Tricot, Claude Packing measure, and its evaluation for a Brownian path. Trans. Amer. Math. Soc. 288 (1985), no. 2, 679–699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement